# SDR 95ZZZX2586

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 1,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT.  NR 10 PLUS 0.011 INCH.  REPLACED.  PART TOTAL CYCLES 1098.1.
